MAUDE Adverse Event Report: CARDINAL HEALTH 3201616-011 KIT LIFEPAK CR-PLUS 1EA; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDINAL HEALTH 3201616-011 KIT LIFEPAK CR-PLUS 1EA; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number CHP31021
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported their customer reported that they received a chargepack kit which was missing the electrodes - only the battery was in the box.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) review showed all acceptance criteria inspections were within acceptable limits during the production process.No samples were received for this case, but based on the type of issue reported, no sample is needed.An exact root cause could not be determined with the information available.Awareness training through a quality alert was issued.The need for further scale verification, process improvements and/or product inspection was reviewed.No further corrective or preventative actions are necessary.This complaint will be used for tracking and trending purposes.

Brand Name
3201616-011 KIT LIFEPAK CR-PLUS 1EA
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2 ludlow parkway
chicopee MA 01022
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19309750
Report Number1219103-2024-00002
Device Sequence Number20560759
Product Code MKJ
UDI-Device Identifier00883873824597
UDI-Public00883873824597
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCHP31021
Device Catalogue NumberCHP31021
Device Lot Number233322
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date06/14/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown